# SDR DL73S040193

- Difficulty date: February 26, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,108 hours, 37,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O WHEN GEAR HANDLE RAISED LEFT MAIN GEAR RED UNSAFE LIGHT REMAINED ON.  NO OTHER ABNORMAL INDICATIONS.  REPLACED LANDING GEAR ACCESSORY UNIT.
